MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE CLEAR, CLAMP, ROTATING LUER; PRIMARY IV SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/0.2 MICRON FILTER, CLAVE CLEAR, CLAMP, ROTATING LUER; PRIMARY IV SET
Model Number MC9013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not been received.
 
Event or Problem Description
A user facility mandatory medwatch was received that stated ¿during chemotherapy administration, staff identified small leaks with the icu medical 0.2-micron filters on three separate occasions.Filters pulled off the shelf for review.No staff exposure noted¿.There was patient involvement and no adverse event or patient harm reported.This is the second of three events reported.
 
Additional Manufacturer Narrative
There were no product samples, videos, or photographs returned for investigation.The dhr for lot number 4799806 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
14" EXT SET W/0.2 MICRON FILTER, CLAVE CLEAR, CLAMP, ROTATING LUER
Common Device Name
PRIMARY IV SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10537506
Report Number9617594-2020-00403
Device Sequence Number18925512
Product Code FMG
UDI-Device Identifier00887709039391
UDI-Public(01)00887709039391(17)250401(10)4799806
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2025
Device Model NumberMC9013
Device Catalogue NumberMC9013
Device Lot Number4799806
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY DRUG, MFR UNK